Theory of two-index Bessel functions and applications to physical problems

G. Dattoli, S. Lorenzutta, G. Maino, A. Torre, G. Voykov, C. Chiccoli

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this article the theory of two-index Bessel functions is presented. Their generating function, series expansion, and integral representations are discussed. Their usefulness in physical problems is also discussed in the context of analysis of radiation emitted by relativistic electrons in two-frequency undulators. Finally, the theoretical analysis proving addition and multiplication theorems for two-index Bessel functions are completed and their modified forms are introduced. © 1994 American Institute of Physics.
Original languageEnglish
Pages (from-to)3636 - 3649
Number of pages14
JournalJournal of Mathematical Physics
Volume35
Issue number7
DOIs
Publication statusPublished - 1994
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Dattoli, G., Lorenzutta, S., Maino, G., Torre, A., Voykov, G., & Chiccoli, C. (1994). Theory of two-index Bessel functions and applications to physical problems. Journal of Mathematical Physics, 35(7), 3636 - 3649. https://doi.org/10.1063/1.530437